Statistical Properties of Real-Valued Sequences Generated by Chebyshev Maps

Hiroshi FUJISAKI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E85-A   No.9   pp.2003-2008
Publication Date: 2002/09/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Chebyshev maps,  mixing property,  Perron-Frobenius operator,  resonance,  

Full Text: PDF(192.6KB)>>
Buy this Article

Recently binary or real-valued sequences generated by Chebyshev maps are proposed as spreading sequences in DS/CDMA systems. In this article, we consider sequences of real-valued functions of bounded variation, which include binary functions, of iterates generated by Chebyshev maps, and evaluate explicitly the upper bound of mixing rate of such sequences by defining the modified Perron-Frobenius operator associated with the Chebyshev maps.